# SDR SIMA2020031211001

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 36,367 hours, 31,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND EMERGENCY LIGHT STRIP #1 AND SERVICE DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED EMERGENY INVERTER #2  IAW 145 AMM 33-50-11 OPS-CHECK NO FURTHER DEFECTS NOTED AT THIS TIME
